APPLICATION FOR CONTINUING EDUCATION UNITS (CEUs)



Please leave this application with staff at the Registration Desk or

email: ccb@compliancecertification.org | phone: 952.933.4977 | fax: 952.988.0146

This form must be completed and submitted to receive a certificate of attendance and/or continuing education credit. Check the box(es) below corresponding to the credit type(s) you wish to receive.

CHC, CHRC, CHPC, CHC-F, CCEP, CCEP-I, CCEP-F (This CEU type is automatically assessed)	FOR ATTORNEYS ONLY: Continuing Legal Education (CLE) Submit this application within seven days to allow for state reporting, if required.
Other Credit type not already listed.	Individuals MUST sign in/sign out* if required by their state. Verify your CLE requirements with your state.
	State & License #
NASBA/CPE Individuals MUST sign in/sign out* per NASBA credit requirements.	State & License #
	State & License #

*Sign in/sign out sheets available outside meeting rooms.

<u>CCB</u> credit and certificate will be posted and available online in your account within two-four weeks.

<u>CLE, NASBA, and Other</u> external credit certificates will be emailed within four weeks.

★ By signing below, I attest that I HAVE ATTENDED THE SESSION(S) I indicated on this application:

Name (PRINT legibly):	Phone:
Email Certificate to:	
Signature:	Date:

CONTINUED NEXT PAGE \rightarrow

APPLICATION FOR CONTINUING EDUCATION UNITS (CEUs)

- ★ ATTENDEES must indicate "<u>Attendee</u>" for attendance below ONLY check sessions attended!
- ★ **SPEAKERS** must indicate "<u>Speaker</u>" for sessions presented and "<u>Attendee</u>" for sessions attended.
- ★ NOTE any session time missed if you arrived late or left early, excluding restroom breaks.

SUNDAY, 10 March | Pre-Conference

13:00 – 15:00 (1.75 □ Attendee	clock hours or	105 minutes) P1 Overview of the Key Elements for Developing a Compliance Program
□ Attendee	□ Speaker	P2 Navigating Widespread Compliance ChallengesOther Blind Spots
□ Attendee	□ Speaker	P3 Corporate Responsibility and Liability: A Global Perspective
15:15 – 17:15 pm (1.75 clock hours or 105 minutes) Attendee Speaker P4 Biases, Nudges, and Habits: Insights fromFoster an Ethical Culture		

MONDAY, 11 March | Main Conference

9:00 – 10:00 (1.0 clock hour or 60 minutes) Attendee Decomposition Session: Successes and FailuresThe OECD Perspective			
10:00 − 11:00 (1.0 (□ Attendee	:	ır or 60 aker	minutes) COMMON SESSION: How to Build a Global Data Protection Plan
11:30 − 12:30 (1.0 □ Attendee		o ur or 6 aker	0 minutes) 101 How to Incentivize Mid-SizedThailand, Africa, and Central Asia
□ Attendee	🗆 Spec	aker	102 Data Breach: The Role of a Compliance Pro When It Goes Wrong
□ Attendee	🗆 Spec	aker	AD103 What Will Your Employees SayCultural Assessments
13:30 − 14:30 (1.0 (□ Attendee	1	a r or 60 aker	minutes) 201 Becoming "Invited In": Creating Compliance "Addicts" Globally
□ Attendee	🗆 Spec	aker	202 The Code of Conduct and Its CommunicationA Perfect Match!
□ Attendee	🗆 Spec	aker	AD203 AMP IT UP: Move Your Compliance Program from Good to Great
15:00 – 16:00 (1.0 clock hour or 60 minutes)			
□ Attendee	🗆 Spec	aker	302 The Two Dangerous "Cs": Cartels and Corruption
□ Attendee	🗆 Spec	aker	AD303 Compliance Officer DilemmasInternational Business Arena
16:15 – 17:15 (1.0 clock hour or 60 minutes) Attendee D Speaker 401 Global Compliance Programs — ApplyingAround Your Program			
□ Attendee	□ Spe	aker	402 Data Risk in Emerging Economies and GDPR
□ Attendee	🗆 Spec	aker	AD403 What Problem Are You Solving? A Tactical Approach to Training
CONTINUED NEXT PAGE → Name:			

APPLICATION FOR CONTINUING EDUCATION UNITS (CEUs)

- ★ ATTENDEES must indicate "<u>Attendee</u>" for attendance below ONLY check sessions attended!
- **SPEAKERS** must indicate "<u>Speaker</u>" for sessions presented and "<u>Attendee</u>" for sessions attended.
- ★ NOTE any session time missed if you arrived late or left early, excluding restroom breaks.

TUESDAY, 12 March | Main Conference

9:00 – 10:00 (1.0 clock hour or 60 minutes)		
10:00 – 11:00 (1.0 Attendee	clock hour or 6	D minutes) COMMON SESSION Current State of Compliance
11:30 – 12:30 (1.0 □ Attendee	clock hour or 6	0 minutes) 501 Emerging Practices in Addressing Modern Slavery Risks for Companies
□ Attendee	□ Speaker	502 Broccoli: The Art of Activating RulesPractice of Employees
□ Attendee	□ Speaker	AD503 #WeToo: Is Your OrganizationAllegations of Sexual Harassment?
13:30 − 14:30 (1.0 □ Attendee	clock hour or 6	D minutes) 601 Development of Compliance CultureBased on a True Story
□ Attendee	🗆 Speaker	602 Beyond GDPR Comes What?
□ Attendee	□ Speaker	AD603 Decision-Making: The Secret Ingredient of True Leadership
14:45 – 15:45 (1.0 □ Attendee	clock hour or 6	D minutes) 701 How to Use Rigorous CultureMaintain a Culture of Integrity
□ Attendee	□ Speaker	702 Compliance TransformationSustainable Compliance Programs?
□ Attendee	□ Speaker	AD703 Advanced Investigation Issues
16:00 − 17:00 (1.0 □ Attendee	clock hour or 6	D minutes) 801 A Mouse's Tale of a WhistleblowerNon-Retaliation Policies
□ Attendee	□ Speaker	802 The Reality of Speaking Up: An IBE Practical ToolSpeak Up Journey
□ Attendee	□ Speaker	AD803 Solving Compliance Problems with LEGO [®] s
WEDNESDAY, 13 March Post-Conference		

8:30 – 10:00 (1.5 cl	ock hours or 90	minutes) W1 Launching Ladies into Senior Leadership: Part 1
□ Attendee	□ Speaker	W2 The Establishment of the ComplianceRole of Internal Auditing
10:15 – 11:45 (1.5 □ Attendee □ Attendee	clock hours or 9	0 minutes) W3 Launching Ladies into Senior Leadership: Part 2 W4 Do You Really Know Who You're Doing Business With?

Print Name: _____